Friday, March 6, 2009

This time around

Starting up the meds this time around hasn't been going so well. I get nauseated sometimes, and aside from the aforementioned weird-ass dreams, I feel like I'm in a fog. Maybe it's because the urgency and anxiety I was feeling was at such a high level that I feel empty now that it's gone. But it's not all the way gone, that's the thing.

I'm trying to stay positive. Or at least even.

5 comments:

Caitlin Dale said...

Do you mind me asking what you are taking? I take zoloft and at the higher dosage, I felt awful, thirsty and sick to my stomach. I cut it down and now I have no side effects at all.

Lola Snow said...

I'll chime in with Caitlin and ask what it is that you are on. I've taken so many different meds now, and as yet haven't found one which doesn't send me into yet another flavour of mental. Lots of people totally swear by them, and in a way I am jealous, but can't maintain stability without a mood stabiliser which makes me feel foggy and boring.

Hope that you are ok,

Lola x

Gaining Back My Life said...

I'm curious too...Remeron gave me wacked dreams, every night that I took it. I finally quit.

Lisa said...

Thanks for the good wishes, guys. It means a lot to me.

I'm on citalopram, aka generic Celexa. It's a pretty low dose, I think. The first time I was on it I didn't have so many issues.

MelissaS said...

our bodies do change, which can be good and bad. when i first started taking lexapro, i could barely stand up --- i was so nauseous and dizzy. i did stay on it and feel like a new woman, but i don't know how i managed to get thru it. it was worse than any flu.

when i first started taking trazedone for sleep a couple of years ago, it did nothing, and i went back to awful ambien. i tried trazedone again in december, and miracle of miracles, it gives me great sleep.

i hope you get over the early symptoms and start to feel the good parts of the anti-depressant.

good luck.